# SDR SWAA2012040302796

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 19,688 hours, 11,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT PATHWAY INOP AT ROW 1.  RELAMPED LIGHT PER M/M.
